# SDR R61A201705210371

- Difficulty date: May 21, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 24,652 hours, 19,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMS AND HARD TO OPEN. CLEANED AND LUBRICATED MAIN CABIN DOOR TRACKS IAW CMM 52-11-22. OPS CHECK GOOD.
